MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR CEMENTED PS SIZE 2NARROW / LEFT; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR CEMENTED PS SIZE 2NARROW / LEFT; CEMENTED FEMORAL COMPONENT
Model Number 02.07.2212L
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 september 2021: lot 124216a: (b)(4) item manufactured and released on 17-apr-2018.Expiration date: 2023-apr-25.No anomalies found related to the problem.Lot 124216a derives from lot 124216: lot 124216: (b)(4) items manufactured and released on 27-dec-2012.Expiration date: 2017-nov-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director.3 years after revision tka, the femoral component is deemed to have ben placed too posteriorly and a decision is made to remove all components and exchange them with different devices.This adverse event was not caused by defective devices.
 
Event or Problem Description
At 2 years and 11 months after the primary medacta surgery, all implants were revised (with competitor) because the femur component was positioned too posteriorly and the cause is unknown.The surgeon revised all implants to competitor implants and the surgery was completed successfully.The patient had a competitor implants implanted during the primary surgery and had medacta implants implanted to revise the competitor implants on (b)(6) 2018.

Brand Name
GMK-PRIMARY FEMUR CEMENTED PS SIZE 2NARROW / LEFT
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12717355
Report Number3005180920-2021-00834
Device Sequence Number13793872
Product Code JWH
UDI-Device Identifier07630030820946
UDI-Public07630030820946
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122232
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/25/2023
Device Model Number02.07.2212L
Device Catalogue Number02.07.2212L
Device Lot Number124216A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Initial Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;